# SDR ASAA2015051811935

- Difficulty date: May 18, 2015
- Submitted: June 3, 2015
- Operation: Air carrier
- Aircraft: N553AS
- Make and model: Boeing 737890
- Aircraft serial: 34594
- Aircraft time: 35,353 hours, 11,265 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A7502
- Condition: Corroded
- Location: Bs 727a-767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY RT TRANSITION PANEL HAS SPOTS OF CORROSION FROM BS 727A TO 767.  ACFT GROUNDED.  REMOVED DAMAGE FROM AFT CARGO PIT RT TRANSITION PANEL FROM BS 727A - 737 IAW SRM 53-00-53-1A-2.4. A (2) ORIGINAL. THICKNESS IS .040 IAW BAC 1496-737, REV: ORIGINAL.  REMOVED .009, REMAINING THICKNESS IS .031 AND IS FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2.4.A(2).  R & R RT TRANSITION PANEL IAW SRM 53-00-53-2R-6.
